JournalsrmiVol. 20, No. 3pp. 953–960

On a subvariety of the moduli space

  • Francisco Javier Cirre

    UNED, Madrid, Spain
On a subvariety of the moduli space cover
Download PDF

Abstract

We give an explicit description of a non-normal irreducible subvariety of the moduli space of Riemann surfaces of genus 33 characterized by a non-cyclic group action. Defining equations of a family of curves representing non-normal points of this subvariety are computed. We also find defining equations of the family of hyperelliptic curves of genus 33 whose full automorphism group is C2×C4C_2\times C_4. This completes the list of full automorphism groups of hyperelliptic curves.

Cite this article

Francisco Javier Cirre, On a subvariety of the moduli space. Rev. Mat. Iberoam. 20 (2004), no. 3, pp. 953–960

DOI 10.4171/RMI/411